Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 1035253, 9 pages
http://dx.doi.org/10.1155/2016/1035253
Research Article

On a Kantorovich Variant of -Szász-Mirakjan Operators

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Operator Theory and Applications Research Group, Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
3Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 23 October 2015; Accepted 31 December 2015

Academic Editor: Pasquale Vetro

Copyright © 2016 M. Mursaleen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Lupaş, “A q-analogue of the Bernstein operator,” in Seminar on Numerical and Statistical Calculus, vol. 9, pp. 85–92, University of Cluj-Napoca, Cluj-Napoca, Romania, 1987. View at Google Scholar
  2. S. N. Bernstein, “Démostration du théorème de Weierstrass fondée sur le calcul de probabilités,” Communications of the Kharkov Mathematical Society, vol. 13, no. 2, pp. 1–2, 1912-1913. View at Google Scholar
  3. G. M. Phillips, “Bernstein polynomials based on the q-integers, the heritage of P. L. Chebyshev,” Annals of Numerical Mathematics, vol. 4, pp. 511–518, 1997. View at Google Scholar
  4. A. Aral, “A generalization of Szász-Mirakyan operators based on q-integers,” Mathematical and Computer Modelling, vol. 47, no. 9-10, pp. 1052–1062, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. Aral and V. Gupta, “The q-derivative and applications to q-Szász Mirakyan operators,” Calcolo, vol. 43, no. 3, pp. 151–170, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. O. Szász, “Generalization of S. Bernstein's polynomials to the infinite interval,” Journal of Research of the National Bureau of Standards, vol. 45, pp. 239–245, 1950. View at Publisher · View at Google Scholar · View at MathSciNet
  7. N. I. Mahmudov, “On q-parametric Szász-Mirakjan operators,” Mediterranean Journal of Mathematics, vol. 7, no. 3, pp. 297–311, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. Mursaleen, F. Khan, and A. Khan, “Approximation properties for King's type modified,” Mathematical Methods in the Applied Sciences, vol. 38, no. 18, pp. 5242–5252, 2015. View at Publisher · View at Google Scholar
  9. M. Mursaleen, K. J. Ansari, and A. Khan, “On (p,q)-analogue of Bernstein operators,” Applied Mathematics and Computation, vol. 266, pp. 874–882, 2015, “On (p,q)-analogue of Bernstein operators (revised),” http://arxiv.org/abs/1503.07404. View at Publisher · View at Google Scholar
  10. M. Mursaleen, K. J. Ansari, and A. Khan, “Some approximation results by (p, q)-analogue of Bernstein-Stancu operators,” Applied Mathematics and Computation, vol. 264, pp. 392–402, 2015, Corrigendum: Applied Mathematics and Computation, vol. 269, pp. 744–746, 2015. View at Publisher · View at Google Scholar
  11. M. Mursaleen, M. Nasiruzzaman, and A. Nurgali, “Some approximation results on Bernstein-Schurer operators defined by (p;q)-integers,” Journal of Inequalities and Applications, vol. 2015, article 249, 2015. View at Publisher · View at Google Scholar
  12. T. Acar, “(p,q)-Generalization of Szász-Mirakyan operators,” Mathematical Methods in the Applied Sciences, 2015. View at Publisher · View at Google Scholar
  13. R. Chakrabarti and R. Jagannathan, “A (p; q)-oscillator realization of two parameter quantum algebras,” Journal of Physics A: Mathematical and General, vol. 24, no. 13, pp. 711–718, 1991. View at Publisher · View at Google Scholar
  14. P. N. Sadjang, “On the fundamental theorem of (p,q)-calculus and some (p,q)-Taylor formulas,” http://arxiv.org/abs/1309.3934v1.
  15. A. D. Gadjieva, “A problem on the convergence of a sequence of positive linear operators on unbounded sets, and theorems that are analogous to P.P. Korovkin's theorem,” Doklady Akademii Nauk SSSR, vol. 218, pp. 1001–1004, 1974 (Russian), Soviet Mathematics. Doklady, vol. 15, pp. 1433–1436, 1974. View at Google Scholar
  16. O. Doğru and E. A. Gadjieva, Agirlikli uzaylarda Szász tipinde operatörler dizisinin sürekli fonksiyonlara yaklasimi', II, Kizilirmak Uluslararasi Fen Bilimleri Kongresi Bildiri Kitabi, 29–37, Kirikkale, (Konusmaci: O. Dogru) (Türkçe olarak sunulmus ve yayinlanmistir), 1998.
  17. A.-J. López-Moreno, “Weighted simultaneous approximation with Baskakov type operators,” Acta Mathematica Hungarica, vol. 104, no. 1-2, pp. 143–151, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus